# SDR UALA2010082703176

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 58,706 hours, 20,598 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Reads Low
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE PRESSURE IS IN THE RED.   SLIDE CHECKS WITHIN LIMITS.  NFF.
